# SDR ASOA201703211435

- Difficulty date: March 21, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 30,643 hours, 21,947 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: MM67036080005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CLIP CORRODED AT STR 19L FS 1015. REMOVED AND REPLACED FS 1015, STR 19L CLIP IAW SRM 51-42-06-001-001 A01, AND DRW MM670-36080.
